Depo Side Effects Or Signs Of Pregnancy

1 Replies
nevsan - November 13

Ok, about 2 weeks ago, my girlfriend got her third Depo injection (on schedule). Since then she has been experiencing many changes that seem to point to pregnancy. But we're not sure if it really is. Her symptoms are: Sudden change in appet_te (Odd cravings and has been eating very weird things, though she does this on occasion normally, usually not this weird), pain in her lower abdominal, weird stomach feelings (turning, pain, etc.), has been sleeping quite a lot lately, weight gain, missed her usual 2-day period every 2 months since the first shot, growth in her br___ts, mild dizziness and nausia, as well as a somewhat sick feeling in the morning (nothing very intense like morning sickness). Ok, our first time having s_x (Both of us were virgins if that matters at all) was 4 days after her first injection, after having been on the pill for 2 weeks before the shot). We have engaged in intercourse 12 times since then (about 5 months ago). For the first 10 times, we would do it only once a week and I would discharge, on average, four times each encounter, which I believe might increase the odds of fertilization. Though I'm not completely sure. Anwyay, I am thinking it might have to do with the side effects of the Depo since it was around the time of injection. Also, she has been under a LOT of stress lately and with very good reason. She has every now and then gone into somewhat of a short term mild depression givin the circ_mstances she is encountering at the time. She plans on getting a preg test soon at the doctors but we don't know how soon, I just want to know if I should be expecting or not. Neither of us are ready for a child, so I'm hoping it might be a false alarm due to the combination of the recent Depo injection and the high amount of stress she's been under. What do you guys think?

 

lilmama - November 22

I dont really know. I was on the depo 4 years ago and dont really remember any symptoms except moodieness and cramps. A lot of times though, a woman who is afraid she is pregnant will work things up in her mind, so she really experiences symptoms that make her feel like she is pregnant but is not. I have done this a lot. The only thing you can do is take a test to find out for sure. If she has had 3 regular shots, she should be covered, but if you had s_x with in the 1st month of her getting on the shot, it may not have been in effect yet. It takes some time to kick in. Good luck and I wish the best for you two.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?